Cdh descent, cdarc descent, and Milnor excision

Research output: Contribution to journalJournal articleResearchpeer-review

Documents

We give necessary and sufficient conditions for a cdh sheaf to satisfy Milnor excision, following ideas of Bhatt and Mathew. Along the way, we show that the cdh ∞-topos of a quasi-compact quasi-separated scheme of finite valuative dimension is hypercomplete, extending a theorem of Voevodsky to nonnoetherian schemes. As an application, we show that if E is a motivic spectrum over a field k which is n-torsion for some n invertible in k, then the cohomology theory on k-schemes defined by E satisfies Milnor excision.

Original languageEnglish
JournalMathematische Annalen
Volume379
Pages (from-to)1011–1045
ISSN0025-5831
DOIs
Publication statusPublished - 2021

Number of downloads are based on statistics from Google Scholar and www.ku.dk


No data available

ID: 258028212